# SDR SWAA2020022641719

- Difficulty date: February 9, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT ZEE CORRODED BETWEEN BS. 727 TO BS. 767, STR 25R. / R&R SUPPORT ZEE IAW SRM AND DWG  REV.
